# SDR V0XD201404060076

- Difficulty date: April 6, 2014
- Submitted: April 6, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,689 hours, 20,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Part number: SH6703182595
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID CAP CORRODED.  R & R PAX DOOR MID CAP IAW SRM 51-41-02 & 51-42-06.
